MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; IV START W/EXT SET KIT

Medline Industries, LP MEDLINE; IV START W/EXT SET KIT
Catalog Number DYNDV1615I
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "defective extension set tubing was cut / sliced when used for the first time to pull blood from a pt.".
 
Additional Manufacturer Narrative
The account reported finding slice in tubing, and no medical intervention, serious injury, or follow-up care has been reported.Two photos were provided to aid in the investigation; finished good production records were reviewed, and no non-conformances were noted that could have contributed to the reported issue, and finished good pack build was reviewed with no sharp objects or components present within the pack.Photos were provided demonstrating a partial slice in the clear tubing, confirming the reported issue.Based on the investigation, it is unlikely that placement contributed to the reported issue; the item was either damaged prior to placement in the pack and was not noted during assembly or the item became damaged due to rough handling, and with the information available, medline was unable to determine at what point the component was sliced.The division will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
IV START W/EXT SET KIT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kim evangelista
three lakes drive
northfield, IL 60093--275
MDR Report Key50777997
Report Number1417592-2026-41247
Device Sequence Number21498861
Product Code LRS
UDI-Device Identifier10195327407100
UDI-Public10195327407100
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDV1615I
Device Lot Number25LBL099
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown